# SDR SWAA2022070110579

- Difficulty date: May 23, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED ON BS 303.9 AT LEVEL STR 17L AT PASSENGER CABIN 2022-265923 / [01] REPLACED INNER CHORD AND FASTENERS LOC. BS 277 TO BS360 AT LEVEL STR 17L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND SRM 51-40-02; DWG 141A81A8 REV. - AND DWG 140A9810 REV. - SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] CORRECTED STEP 1. REPLACED INNER CHORD AND FASTENERS LOC. BS 277 TO BS360 AT LEVEL STR 17L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND SRM 51-40-02; DWG 141A8110 REV. - AND DWG 140A9810 REV. - SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] CORRECTED STEP 1 AND 2. CORRECTED STEP 1.  REPLACED INNER CHORD AND FASTENERS LOC. BS 277 TO BS360 AT LEVEL STR 17L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND SRM 51-40-02; DWG 141A8110 REV. A AND DWG 140A9810 REV. -  SEE INDIVIDUAL SIGN-OFFS BELOW.
